# SDR ASAA2018092426226

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 9,502 hours, 2,954 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 150610
- Condition: Failed
- Location: Apu
- Part time: 3,654 hours, 6,780 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN DURING START AT SFO GROUNDED - YES. REMOVED AND REPLACED IGNITION UNIT(8030KM) IAW AMM 49-41-38. OPS CK GOOD.
